Some remarks on the density of regular mappings in Sobolev classes of SM-valued functions.

Miguel Escobedo Martínez

Revista Matemática de la Universidad Complutense de Madrid (1988)

  • Volume: 1, Issue: 1-2-3, page 127-144
  • ISSN: 1139-1138

How to cite

top

Escobedo Martínez, Miguel. "Some remarks on the density of regular mappings in Sobolev classes of SM-valued functions.." Revista Matemática de la Universidad Complutense de Madrid 1.1-2-3 (1988): 127-144. <http://eudml.org/doc/43162>.

@article{EscobedoMartínez1988,
author = {Escobedo Martínez, Miguel},
journal = {Revista Matemática de la Universidad Complutense de Madrid},
keywords = {Espacios de Sobolev; Densidad; Espacios de Banach; Recubrimientos topológicos; Sobolev spaces; nondensity results},
language = {eng},
number = {1-2-3},
pages = {127-144},
title = {Some remarks on the density of regular mappings in Sobolev classes of SM-valued functions.},
url = {http://eudml.org/doc/43162},
volume = {1},
year = {1988},
}

TY - JOUR
AU - Escobedo Martínez, Miguel
TI - Some remarks on the density of regular mappings in Sobolev classes of SM-valued functions.
JO - Revista Matemática de la Universidad Complutense de Madrid
PY - 1988
VL - 1
IS - 1-2-3
SP - 127
EP - 144
LA - eng
KW - Espacios de Sobolev; Densidad; Espacios de Banach; Recubrimientos topológicos; Sobolev spaces; nondensity results
UR - http://eudml.org/doc/43162
ER -

NotesEmbed ?

top

You must be logged in to post comments.